Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 172, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2016, 2:38 PM EDT for Taliaferro County, Warren County, Wilkes County, Georgia. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 2:38 PM EDT (18:38 UTC)
- Expired
- Jul 6, 2016, 3:00 PM EDT
- In force
- 22 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Taliaferro County, GA, Warren County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 126 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 2:57 PM EDT | TSTM WND DMG | 1 Sse Norwood, GA | ONE TREE DOWN ON POWERLINES AND ONE TREE DOWN ACROSS THE ROAD ON HIGHWAY 278. |
| Jul 6, 2:57 PM EDT | TSTM WND DMG | 2 Sse Norwood, GA | ONE TREE DOWN ON POWERLINES AND ONE TREE DOWN ACROSS THE ROAD ON HIGHWAY 278. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
109
WUUS52 KFFC 061838
SVRFFC
GAC265-301-317-061900-
/O.NEW.KFFC.SV.W.0172.160706T1838Z-160706T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WILKES COUNTY IN EAST CENTRAL GEORGIA...
NORTHWESTERN WARREN COUNTY IN EAST CENTRAL GEORGIA...
EAST CENTRAL TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA...
* UNTIL 300 PM EDT
* AT 237 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WASHINGTON TO NEAR NORWOOD...MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NORWOOD...SHARON...CAMAK...MESENA...HOLLIDAY
PARK...LUNDBERG...AONIA... RAYTOWN...ROCKY CREEK FIRE
DEPT....CADLEY AND FICKLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8265 3346 8259 3341 8255
3346 8279 3370 8285 3369 8251 3364 8248
TIME...MOT...LOC 1837Z 263DEG 27KT 3369 8278 3350 8276
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
746
WWUS52 KFFC 061857
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT WED JUL 6 2016
GAC265-301-317-061906-
/O.EXP.KFFC.SV.W.0172.000000T0000Z-160706T1900Z/
WILKES GA-WARREN GA-TALIAFERRO GA-
257 PM EDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKES...
NORTHWESTERN WARREN AND EAST CENTRAL TALIAFERRO COUNTIES WILL EXPIRE
AT 300 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...HOWEVER OCCASIONAL LIGHTNING AND WIND GUSTS TO 50 MPH ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST CENTRAL GEORGIA.
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8265 3346 8259 3341 8255
3346 8279 3370 8285 3369 8251 3364 8248
TIME...MOT...LOC 1855Z 263DEG 27KT 3369 8278 3350 8276
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:45 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 6, 12:45 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 1245 PM EDT WED JUL 6 2016 .PREV DISCUSSION... /Issued 312 AM EDT WED JUL 6 2016/ .SHORT TERM /Today through Thursday/... Fcst period continues to be marked by perturbations traversing the upper flow in a very moist and moderately unstable environment allowing for rounds of showers and storms. The first of which is currently approaching north AL and progged to spark development across north and west central GA after about 9-10 AM then push south and east. Median SBCAPE again looks to be in the 1500-2000 J/kg range...possibly higher in east central GA by afternoon since they will have less cloud coverage to start the day. PWATs looking to be quite high near 2.0 inches so still think hydrometeor loading to aid downdrafts and highly efficient rain producers even for showers today. Not expecting severe but some strong convection with main threats of winds up to 35-45 mph...brief heavy rainfall...and frequent lightning. SPC also trimmed back the Marginal Risk so now we are in general thunder mention. Temps look a bit lower today than yesterday given a bit greater cloud coverage and a weakened ridge to the southeast so should stay below heat advisory criteria for east Central GA today...still muggy and unpleasant with heat indices there of low 100s. Thursday will have another piece of energy influencing the area but will have a shifted orientation more to the eastern portion of the CWA. Kept chance pops to north and east central GA. Could have slightly greater CAPE values than today though thinking similar overall storm threats with some strong development possible. At least these rounds of precip can try to chip away at the drought conditions. Slightly warmer temps across north GA and similar temps for central with many areas getting low to mid 90s. Baker && .LONG TERM /Thursday Night through Tuesday/... Long Range models show good agreement with weak disturbances exiting east Thursday night... with increased ridging and a weak northwest flow aloft developing by Friday morning. This should spread some drier air into the forecast area on Friday and help hold afternoon convection down to more isolated in coverage at best. The drier... less active pattern may be short-lived as models agrees on a strong low pressure system pushing across the Great Lakes region Friday night-Saturday that drags a frontal boundary into the TN Valley region on Saturday... then possibly into north Georgia Saturday night. It appears an active west to northwest flow aloft could interact with the front to produce scattered showers and thunderstorms across the forecast area over the weekend and into the first part of next week. This daily scattered convection is much needed with much of north Georgia in a severe drought. Otherwise... expecting near or slightly warmer than normal temperatures to prevail... with highs generally in the 90s and lows in the 70s... except 80s and 60s respectively in the mountains. 39 && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the area through 06Z outside of convection. Areas of MVFR or lower visibilities and ceilings are possible 06Z-14Z...however confidence not high enough to include in any TAFs right now. Line of strong convection across the forecast area will continue to push east impacting mainly the southeastern half of the area through 22-24Z. Could see additional convection pushing southeast into the northern half of the area after 04Z...however confidence is medium at best. Winds will remain southwest to west through the period. Winds speeds 7-12kt w/ gusts 15-20kt through 00Z...diminishing to 3-7kt after. //ATL Confidence...18Z Update... High concerning wind direction/speed...medium all other parameters. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 73 94 75 / 40 20 30 20 Atlanta 89 74 92 76 / 40 30 30 10 Blairsville 84 68 86 69 / 40 30 40 20 Cartersville 87 72 92 73 / 40 30 30 20 Columbus 93 75 94 76 / 40 20 20 10 Gainesville 87 73 90 75 / 40 30 30 20 Macon 95 75 96 76 / 30 20 30 10 Rome 89 73 93 74 / 40 30 30 10 Peachtree City 89 72 93 73 / 40 30 30 10 Vidalia 96 76 96 76 / 30 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....39 AVIATION...Baker
Hazardous weather outlook, Jul 6, 9:35 AM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 AM EDT WED JUL 6 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 935 AM EDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE ANTICIPATED ACROSS MUCH OF GEORGIA TODAY. STRONG THUNDERSTORMS ARE LIKELY...AND A FEW STORMS COULD BECOME SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. STORM COVERAGE SHOULD DECREASE AFTER DARK...BUT THE POTENTIAL FOR STRONG STORMS WILL CONTINUE INTO THE LATE EVENING OR OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 6, 2:12 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EDT WED JUL 6 2016
GAZ038-039-050-051-061845-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-
212 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHEASTERN
OGLETHORPE...NORTHEASTERN GREENE AND SOUTHERN WILKES COUNTIES UNTIL
245 PM EDT...
AT 211 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RAYLE TO NEAR GREENSBORO...AND MOVING EAST AT 20
MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...GREENSBORO...CRAWFORDVILLE...UNION POINT...WHITE
PLAINS...
SILOAM...RAYLE...SHARON...LYNEVILLE...CELESTE...LUNDBERG...ALEXANDER
STEPHENS PARK...CARTERS GROVE...ROBINSON...SANDY CROSS...DANIEL
SPRINGS... PHILOMATH AND FICKLIN.
LAT...LON 3345 8288 3355 8320 3380 8293 3376 8257
TIME...MOT...LOC 1811Z 264DEG 17KT 3374 8294 3358 8313Local storm report, Jul 6, 2:17 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG RODGERS 34.20N 84.82W
07/06/2016 BARTOW GA BROADCAST MEDIA
TREE DOWN BLOCKING GA293 BETWEEN IRON BELT ROAD AND
GRASSDALE ROAD.
&&
EVENT NUMBER FFC1600442
KSSpecial weather statement, Jul 6, 2:24 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT WED JUL 6 2016
GAZ061-073-074-084-061900-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA-
224 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...WESTERN
WASHINGTON...BALDWIN AND SOUTHERN HANCOCK COUNTIES UNTIL 300 PM
EDT...
AT 224 PM EDT...A STRONG THUNDERSTORM WAS OVER MIDWAY-HARDWICK...OR
NEAR MILLEDGEVILLE...MOVING EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...MIDWAY-HARDWICK...ALLENWOOD...COOPERS...SCOTTSBORO...
HARDWICK...UNDERWOOD...BEULAH...PANCRAS AND HEBRON.
LAT...LON 3295 8330 3308 8333 3320 8307 3293 8299
TIME...MOT...LOC 1824Z 256DEG 12KT 3302 8327Local storm report, Jul 6, 2:31 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG LA VISTA 33.81N 84.34W
07/06/2016 DEKALB GA BROADCAST MEDIA
LARGE TREE DOWN ALONG WEATHERSTONE WAY IN THE WOODLAND
HILLS AREA. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC1600443
SNELSONSpecial weather statement, Jul 6, 2:33 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT WED JUL 6 2016
GAZ059-060-069>072-081-082-061915-
UPSON GA-CRAWFORD GA-JONES GA-JASPER GA-LAMAR GA-MONROE GA-PUTNAM GA-
BIBB GA-
233 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...NORTHERN
CRAWFORD...JONES...SOUTHEASTERN JASPER...SOUTHERN LAMAR...MONROE...
SOUTHWESTERN PUTNAM AND NORTHWESTERN BIBB COUNTIES UNTIL 315 PM
EDT...
AT 233 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF FLOVILLA TO 8 MILES EAST OF FORSYTH
TO NEAR YATESVILLE...AND MOVING EAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...THOMASTON...BARNESVILLE...FORSYTH...GRAY...YATESVILLE...CULLO
DEN... ALDORA...THE ROCK...LINCOLN PARK...SUNSET
VILLAGE...COLLIER...JARRELL
PLANTATION...STANFORDVILLE...LOGTOWN...JOHNSTONVILLE...BRADLEY...WAYS
IDE... GOGGINS AND ARKWRIGHT.
LAT...LON 3299 8429 3299 8427 3302 8426 3310 8413
3326 8351 3300 8340 3281 8380 3281 8440
3284 8443 3283 8444
TIME...MOT...LOC 1833Z 262DEG 28KT 3316 8393 3299 8381 3286 8422Local storm report, Jul 6, 2:37 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG ORMEWOOD 33.73N 84.36W
07/06/2016 FULTON GA BROADCAST MEDIA
TREE AND POWERLINE DOWN ACROSS CONFERATE AVE SE
&&
EVENT NUMBER FFC1600444
KSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:09 AM EDT | Special Weather Statement | FFC | Murray, Whitfield | 36 min |
| Jul 6, 11:12 AM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jul 6, 11:39 AM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Jul 6, 11:51 AM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 6, 12:11 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 49 min |
| Jul 6, 12:18 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
| Jul 6, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 40 min |
| Jul 6, 12:42 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jul 6, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 35 min |
| Jul 6, 12:59 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 6, 1:10 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 6, 1:13 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 32 min |
| Jul 6, 1:17 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| Jul 6, 1:18 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Jul 6, 1:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 30 min |
| Jul 6, 1:31 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding | 29 min |
| Jul 6, 1:35 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 6, 1:36 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| Jul 6, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 50 min |
| Jul 6, 1:41 PM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Jul 6, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 10 min |
| Jul 6, 1:45 PM EDT | Special Weather Statement | FFC | Taylor | 30 min |
| Jul 6, 1:48 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 42 min |
| Jul 6, 1:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jul 6, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 40 min |
| Jul 6, 1:52 PM EDT | Special Weather Statement | FFC | Morgan, Putnam | 38 min |
| Jul 6, 2:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jul 6, 2:06 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 24 min |
| Jul 6, 2:10 PM EDT | Special Weather Statement | FFC | Bleckley | 35 min |
| Jul 6, 2:12 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 33 min |
| Jul 6, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro | 42 min |
| Jul 6, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 38 min |
| Jul 6, 2:24 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jul 6, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 50 min |
| Jul 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Peach, Schley, Taylor | 49 min |
| Jul 6, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Wilkinson | 37 min |
| Jul 6, 2:33 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 42 min |
| Jul 6, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 48 min |
| Jul 6, 2:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jul 6, 2:53 PM EDT | Special Weather Statement | FFC | Chattahoochee | 37 min |
| Jul 6, 2:56 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 34 min |
| Jul 6, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 48 min |
| Jul 6, 3:01 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Jul 6, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 40 min |
| Jul 6, 3:10 PM EDT | Special Weather Statement | FFC | Bibb | 50 min |
| Jul 6, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 43 min |
| Jul 6, 3:19 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 41 min |
| Jul 6, 3:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jul 6, 3:26 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 49 min |
| Jul 6, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs, Wilkinson | 38 min |
| Jul 6, 3:42 PM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Jul 6, 4:00 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 45 min |
| Jul 6, 4:07 PM EDT | Special Weather Statement | FFC | Laurens | 38 min |
| Jul 6, 4:13 PM EDT | Special Weather Statement | FFC | Johnson | 47 min |
| Jul 6, 4:16 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 44 min |
| Jul 6, 4:43 PM EDT | Special Weather Statement | FFC | Emanuel | 17 min |
| Jul 6, 4:49 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 6, 4:51 PM EDT | Special Weather Statement | FFC | Telfair, Treutlen, Wheeler | 39 min |
| Jul 6, 5:12 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 48 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Carroll | 45 min |
| Jul 6, 5:24 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs | 51 min |
| Jul 6, 5:28 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 6, 5:50 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 40 min |
| Jul 6, 5:56 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Jul 6, 5:58 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jul 6, 6:09 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 6, 6:13 PM EDT | Special Weather Statement | FFC | Douglas | 47 min |
| Jul 6, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 30 min |
| Jul 6, 6:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Jul 6, 6:26 PM EDT | Special Weather Statement | FFC | Cobb | 49 min |
| Jul 6, 6:29 PM EDT | Special Weather Statement | FFC | Carroll | 46 min |
| Jul 6, 6:44 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 46 min |
| Jul 6, 6:48 PM EDT | Special Weather Statement | FFC | Union | 27 min |
| Jul 6, 6:50 PM EDT | Special Weather Statement | FFC | Carroll | 10 min |
| Jul 6, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 34 min |
| Jul 6, 7:04 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton | 41 min |
| Jul 6, 7:39 PM EDT | Special Weather Statement | FFC | Fannin | 66 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.